# SDR FDEA2020011640128

- Difficulty date: November 12, 2019
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK, STA1346 RBL105 CORROSION (MARKED) WORKED ACOMPLISHED ON N/R 664 AND 884 PER EA. 1-5710-T0351898
